# SDR TWRA9707

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-SERVICE, FOUND FOLLOWING DISCREPANCIES, AFT PRESSURE BULKHEAD AT BS 2360, LOWER WEB AT LBL 25 ADJACENT TO 'Y' CHORD IS CRACKED.  REMOVED AND REPLACED WEB AS PER SRM 51-30-02 S/B 747-53-2275 REV 4.  (M)
